skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Equations of state for the α and γ polymorphs of cyclotrimethylene trinitramine

Authors:
 [1];  [1];  [1];  [2]
  1. Theoretical Division, Los Alamos National Laboratory, Los Alamos, New Mexico 87545, USA
  2. Weapons Experiments Division, Los Alamos National Laboratory, Los Alamos, New Mexico 87545, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1421099
Grant/Contract Number:  
20140643ER
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Journal of Applied Physics
Additional Journal Information:
Journal Name: Journal of Applied Physics Journal Volume: 119 Journal Issue: 18; Journal ID: ISSN 0021-8979
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Cawkwell, M. J., Luscher, D. J., Addessio, F. L., and Ramos, K. J. Equations of state for the α and γ polymorphs of cyclotrimethylene trinitramine. United States: N. p., 2016. Web. doi:10.1063/1.4948673.
Cawkwell, M. J., Luscher, D. J., Addessio, F. L., & Ramos, K. J. Equations of state for the α and γ polymorphs of cyclotrimethylene trinitramine. United States. doi:10.1063/1.4948673.
Cawkwell, M. J., Luscher, D. J., Addessio, F. L., and Ramos, K. J. Sat . "Equations of state for the α and γ polymorphs of cyclotrimethylene trinitramine". United States. doi:10.1063/1.4948673.
@article{osti_1421099,
title = {Equations of state for the α and γ polymorphs of cyclotrimethylene trinitramine},
author = {Cawkwell, M. J. and Luscher, D. J. and Addessio, F. L. and Ramos, K. J.},
abstractNote = {},
doi = {10.1063/1.4948673},
journal = {Journal of Applied Physics},
number = 18,
volume = 119,
place = {United States},
year = {Sat May 14 00:00:00 EDT 2016},
month = {Sat May 14 00:00:00 EDT 2016}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1063/1.4948673

Citation Metrics:
Cited by: 4 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865